View : 27 Download: 0

A family of non-stationary subdivision schemes reproducing exponential polynomials

Title
A family of non-stationary subdivision schemes reproducing exponential polynomials
Authors
Jeong B.Lee Y.J.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus
Issue Date
2013
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 402, no. 1, pp. 207 - 219
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Exponential B-splines are the most well-known non-stationary subdivision schemes. A crucial limitation of these schemes is that they can reproduce at most two exponential polynomials (Jena etal., 2003) [26]. Although interpolatory schemes can improve the reproducing property of exponential polynomials, they are usually less smooth than the (exponential) B-splines of corresponding orders. In this regard, this paper proposes a new family of non-stationary subdivision schemes which extends the exponential B-splines to allow reproduction of more exponential polynomials. These schemes can represent exactly circular shapes, spirals or parts of conics which are important analytical shapes in geometric modeling. This paper also discusses the Hölder regularities of the proposed schemes. Lastly, some numerical examples are presented to illustrate the performance of the new schemes. © 2013 Elsevier Ltd.
DOI
10.1016/j.jmaa.2013.01.026
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE